calcichew-d3 forte

  • 4 replies
  • 41 subscribers
  • 389 views

has anyone had to take calcichew-d3 forte..i have been taking it for 1 week and i'm so tired and even more brain foggy than usual..all the info i can find is if it doesn't wear off after 2 weeks to inform doctor..has anyone else had to take this and if do do the side effects wear off x

  • Good morning svh, I have no experience of taking this but assuming that if you have had blood tests you may have been prescribed this due to low or risk of vit d levels or stress on the bones due to treatment. It does say if you have side effects to inform your doctor who may be able to tell you what you are experiencing is okay. I don’t recall any on this group commenting on these but hopefully someone has to help.

  • Hi  ,

    Like Julie I don’t recall in my time here anyone posting about this particular meditation but that’s not to say they haven’t been prescribed it so hopefully someone will see your post & be able to offer an informed opinion. From what I understand these meds are used to treat vitamin D & calcium deficiency am I correct? 

    Hopefully these side effects will wear off in the timeframe it states (there’s nothing worse than constant brain fog) but if not follow the advice & contact the Dr that prescribed for you. 

    Nicola 

  • Hello svh

    I take a similar tablet, Natecal and have done for many years.  It was prescribed to me by my GP after a hip scan showed decreased bone density.  However, I have never had any sort of side effects, however that is certainly not to say that some people may suffer and I would definitely contact your GP, you may well be having some sort of allergic reaction to some of the ingredients or fillers that are commonly used to bulk out medication.

    Best of luck getting this sorted out, side effects are no fun.

    Irene xx

  • Hi, I’m also taking the calci-chew. I’ve had similar side effects but put them down to letrozole. I’ve now stopped letrozole (swoping to anastrosol) and brain fog & cognitive issues have cleared up so don’t think it was the calcichew. Interestingly though I was only prescribed one tablet a day, whilst on the tub it says to take two a day, not sure if that makes any difference.